Averaged norms. (English) Zbl 0153.44301

Full Text: DOI


[1] A. Brøndsted, Conjugate convex functions in topological vector spaces.Mat.-fys. Medd. Dansk. Vid. Selsk. 34 (1964)2 27 pp. · Zbl 0119.10004
[2] M. M. Day, Strict convexity and smoothness of normed spaces.Trans. Amer. Math. Soc. 78 (1955), 516–528. · Zbl 0068.09101 · doi:10.1090/S0002-9947-1955-0067351-1
[3] R. C. James, Uniformly non-square Banach spaces.Ann. of Math. 80 (1964), 542–550. · Zbl 0132.08902 · doi:10.2307/1970663
[4] M. I. Kadec, Spaces isomorphic to a locally unifoimly convex space. (Russian)Izv. Vyss. Uceben. Zaved. Matematika,13 (1959) 65 51–57.
[5] J. Lindenstrauss, On non-separable reflexive Banach spaces.Bull. Amer. Math. Soc. 72 (1966), 967–970. · Zbl 0156.36403 · doi:10.1090/S0002-9904-1966-11606-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.